American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20C20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 247 found      Go to page: 1 2 3 4 > >>

[1] Pierre Vanhove. The physics and the mixed Hodge structure of Feynman integrals. Proceedings of Symposia in Pure Mathematics 88 161-194.
Book volume table of contents
View Article: PDF

[2] Pavel Exner. Momentum operators on graphs. Proceedings of Symposia in Pure Mathematics 87 105-118.
Book volume table of contents
View Article: PDF

[3] Charles W. Eaton and Michael Livesey. Loewy lengths of blocks with abelian defect groups. Proc. Amer. Math. Soc. Ser. B 4 (2017) 21-30.
Abstract, references, and article information
View Article: PDF

[4] Xuhua He and Sian Nie. Cocenters and representations of pro-$p$ Hecke algebras. Represent. Theory 21 (2017) 82-105.
Abstract, references, and article information   
View Article: PDF

[5] Olivier Brunat and Jean-Baptiste Gramain. Perfect isometries and Murnaghan-Nakayama rules. Trans. Amer. Math. Soc. 369 (2017) 7657-7718.
Abstract, references, and article information   
View Article: PDF

[6] Frank Lübeck and Gunter Malle. Corrections to: ``A Murnaghan--Nakayama rule for values of unipotent characters in classical groups''. Represent. Theory 21 (2017) 1-3.
Abstract, references, and article information   
View Article: PDF

[7] Yoshihiro Otokita. Characterizations of blocks by Loewy lengths of their centers. Proc. Amer. Math. Soc. 145 (2017) 3323-3329.
Abstract, references, and article information   
View Article: PDF

[8] Mark L. Lewis and Hung P. Tong Viet. Brauer characters of $q'$- degree. Proc. Amer. Math. Soc. 145 (2017) 1891-1898.
Abstract, references, and article information   
View Article: PDF

[9] Jon F. Carlson. Toward a classification of endotrivial modules. Contemporary Mathematics 694 (2017) 139-150.
Book volume table of contents   
View Article: PDF

[10] Lars Thorge Jensen and Geordie Williamson. The p-canonical basis for Hecke algebras. Contemporary Mathematics 683 (2017) 333-361.
Book volume table of contents   
View Article: PDF

[11] Ben Elias and Nicolas Libedinsky; with an appendix by Ben Webster. Indecomposable Soergel bimodules for universal Coxeter groups. Trans. Amer. Math. Soc. 369 (2017) 3883-3910.
Abstract, references, and article information   
View Article: PDF

[12] Geordie Williamson; with a joint appendix with Alex Kontorovich and Peter J. McNamara. Schubert calculus and torsion explosion. J. Amer. Math. Soc. 30 (2017) 1023-1046.
Abstract, references, and article information   
View Article: PDF

[13] Michael Aschbacher and Bob Oliver. Fusion systems. Bull. Amer. Math. Soc. 53 (2016) 555-615.
Abstract, references, and article information   
View Article: PDF

[14] Frank Lübeck and Gunter Malle. A Murnaghan--Nakayama rule for values of unipotent characters in classical groups. Represent. Theory 20 (2016) 139-161.
Abstract, references, and article information   
View Article: PDF

[15] Krzysztof Dorobisz. The inverse problem for universal deformation rings and the special linear group. Trans. Amer. Math. Soc. 368 (2016) 8597-8613.
Abstract, references, and article information   
View Article: PDF

[16] M. G. Monera and E. Sanabria-Codesal. Critical points of the Gauss map and the exponential tangent map. Contemporary Mathematics 675 (2016) 253-262.
Book volume table of contents   
View Article: PDF

[17] Luise Unger. On the combinatorics of the set of tilting modules. Contemporary Mathematics 673 (2016) 227-249.
Book volume table of contents   
View Article: PDF

[18] P. Graczyk and P. Sawyer. Convolution of orbital measures on symmetric spaces: A survey. Contemporary Mathematics 668 (2016) 81-110.
Book volume table of contents   
View Article: PDF

[19] Paolo Antonelli and Pierangelo Marcati. Some results on systems for quantum fluids. Contemporary Mathematics 666 (2016) 41-54.
Book volume table of contents   
View Article: PDF

[20] Raphael Linker and Ilya Ioslovich. Optimal irrigation scheduling for wheat production in the Canadian prairies: A modelling study. Contemporary Mathematics 659 (2016) 157-164.
Book volume table of contents   
View Article: PDF

[21] Zoltán Halasi and Attila Maróti. The minimal base size for a $p$-solvable linear group. Proc. Amer. Math. Soc. 144 (2016) 3231-3242.
Abstract, references, and article information   
View Article: PDF

[22] Matthew Fayers. The irreducible representations of the alternating group which remain irreducible in characteristic $p$. Trans. Amer. Math. Soc. 368 (2016) 5807-5855.
Abstract, references, and article information   
View Article: PDF

[23] Martin W. Liebeck and E. A. O’Brien. Recognition of finite exceptional groups of Lie type. Trans. Amer. Math. Soc. 368 (2016) 6189-6226.
Abstract, references, and article information   
View Article: PDF

[24] Charles W. Eaton. Morita equivalence classes of $2$-blocks of defect three. Proc. Amer. Math. Soc. 144 (2016) 1961-1970.
Abstract, references, and article information   
View Article: PDF

[25] Yuanyang Zhou. On the $p'$-extensions of inertial blocks. Proc. Amer. Math. Soc. 144 (2016) 41-54.
Abstract, references, and article information   
View Article: PDF

[26] Radha Kessar, Markus Linckelmann and Gabriel Navarro. A characterisation of nilpotent blocks. Proc. Amer. Math. Soc. 143 (2015) 5129-5138.
Abstract, references, and article information   
View Article: PDF

[27] Shigeo Koshitani and Britta Späth. Clifford theory of characters in induced blocks. Proc. Amer. Math. Soc. 143 (2015) 3687-3702. MR 3359562.
Abstract, references, and article information   
View Article: PDF

[28] Benjamin Sambale. The Alperin-McKay Conjecture for metacyclic, minimal non-abelian defect groups. Proc. Amer. Math. Soc. 143 (2015) 4291-4304.
Abstract, references, and article information   
View Article: PDF

[29] Karol Kozioł and Peng Xu. Hecke modules and supersingular representations of U(2,1). Represent. Theory 19 (2015) 56-93.
Abstract, references, and article information   
View Article: PDF

[30] Alberto Mínguez and Vincent Sécherre. Classification des repr{\'e}sentations modulaires de $\mathrm{GL}_n(q)$ en caract{\'e}ristique non naturelle. Contemporary Mathematics 649 (2015) 163-183.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 247 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia